N. Alon, Combinatorial Nullstellensatz, Combinatorics, Probability and Computing, vol.8, issue.1 2, pp.7-29, 1999.
DOI : 10.1017/S0963548398003411

N. Alon, Degrees and choice numbers. Random Structures Algorithms, pp.364-368, 2000.

N. Alon and A. Zaks, T-choosability in graphs, Discrete Applied Mathematics, vol.82, issue.1-3, pp.1-13, 1998.
DOI : 10.1016/S0166-218X(97)00124-8

O. V. Borodin, Criterion of chromaticity of a degree prescription (in Russian), Abstracts of IV All-Union Conf. on Theoretical Cybernetics (Novosibirsk), pp.127-128, 1977.

O. V. Borodin, S. Kim, A. V. Kostochka, and D. B. West, Homomorphisms from sparse graphs with large girth, Journal of Combinatorial Theory, Series B, vol.90, issue.1, pp.147-159, 2004.
DOI : 10.1016/S0095-8956(03)00081-9

P. Erd?-os, A. L. Rubin, and H. Taylor, Choosability in graphs, Proceedings of the West Coast Conference on Combinatorics, Graph Theory and Computing Congress. Numer., XXVI, pp.125-157, 1979.

A. Galluccio, L. A. Goddyn, and P. Hell, High-Girth Graphs Avoiding a Minor are Nearly Bipartite, Journal of Combinatorial Theory, Series B, vol.83, issue.1, pp.1-14, 2001.
DOI : 10.1006/jctb.2000.2009

N. Gazit and M. Krivelevich, On the asymptotic value of the choice number of complete multi-partite graphs, Journal of Graph Theory, vol.101, issue.2, pp.123-134, 2006.
DOI : 10.1002/jgt.20137

F. Jaeger, ON CIRCULAR FLOWS IN GRAPHS, Finite and infinite sets, pp.391-402, 1981.
DOI : 10.1016/B978-0-444-86893-0.50031-0

]. S. Janson, T. Luczak, and A. Ruci´nskiruci´nski, Random graphs. Wiley- Interscience Series in Discrete Mathematics and Optimization, 2000.

W. Klostermeyer and C. Q. Zhang, (2 + ?)-Coloring of planar graphs with large odd-girth, Journal of Graph Theory, vol.21, issue.2, pp.109-119, 2000.
DOI : 10.1002/(SICI)1097-0118(200002)33:2<109::AID-JGT5>3.0.CO;2-F

B. Mohar, Choosability for the circular chromatic number. Problem of the month, 2002.

J. Ne?et?il and X. Zhu, On bounded treewidth duality of graphs, Journal of Graph Theory, vol.23, issue.2, pp.151-162, 1996.
DOI : 10.1002/(SICI)1097-0118(199610)23:2<151::AID-JGT6>3.3.CO;2-K

S. Norine, On two questions about circular choosability, Journal of Graph Theory, vol.48, issue.3, pp.261-269, 2008.
DOI : 10.1002/jgt.20309

S. Norine, T. Wong, and X. Zhu, Circular choosability via combinatorial Nullstellensatz, Journal of Graph Theory, vol.48, issue.3
DOI : 10.1002/jgt.20333

A. Raspaud and X. Zhu, List circular coloring of trees and cycles, Journal of Graph Theory, vol.48, issue.3, pp.175-265, 2007.
DOI : 10.1002/jgt.20234

URL : https://hal.archives-ouvertes.fr/hal-00353648

R. Sitters, A short proof of a conjecture on the Tr-choice number of even cycles, Discrete Applied Mathematics, vol.92, issue.2-3, pp.243-246, 1999.
DOI : 10.1016/S0166-218X(99)00058-X

B. A. Tesman, List T-colorings of graphs, Discrete Applied Mathematics, vol.45, issue.3, pp.277-289, 1988.
DOI : 10.1016/0166-218X(93)90015-G

C. Thomassen, Every Planar Graph Is 5-Choosable, Journal of Combinatorial Theory, Series B, vol.62, issue.1, pp.180-181, 1994.
DOI : 10.1006/jctb.1994.1062

C. Thomassen, Color-Critical Graphs on a Fixed Surface, Journal of Combinatorial Theory, Series B, vol.70, issue.1, pp.67-100, 1997.
DOI : 10.1006/jctb.1996.1722

G. Wang, G. Liu, and J. Yu, Circular list colorings of some graphs, Journal of Applied Mathematics and Computing, vol.229, issue.1???3, pp.149-156, 2006.
DOI : 10.1007/BF02831929

R. J. Waters, Graph colouring and frequency assignment, 2005.

R. J. Waters, Some new bounds on T r -choosability, Discrete Mathematics, vol.307, pp.17-182290, 2007.

X. Zhu, Circular chromatic number of planar graphs of large odd girth, Electron. J. Combin.Research Paper, vol.8, issue.11, p.pp, 2001.

X. Zhu, Circular choosability of graphs, Journal of Graph Theory, vol.8, issue.3, pp.210-218, 2005.
DOI : 10.1002/jgt.20051